Skip to product information
1 of 1

Zenith Pharmacy

APH Cetirizine Hayfever & Allergy Tablets 10

APH Cetirizine Hayfever & Allergy Tablets 10

Regular price $8.99
Regular price Sale price $8.99
Sale Sold out
Tax included.

APOHEALTH Cetirizine Hayfever & Allergy Relief provides rapid acting 24 hour relief of hayfever & allergies. Cetirizine is indicated for the relief of symptoms associated with perennial allergic rhinitis in adults and children 6 years and over. Symptoms treated effectively include sneezing, rhinorrhea, post-nasal discharge, nasal pruritus, ocular pruritus and tearing., Chronic idiopathic urticaria: Cetirizine is indicated for the treatment of the uncomplicated skin manifestations of chronic idiopathic urticaria in adults and children 6 years and over. It significantly reduces the occurrence, severity and duration of hives and markedly reduces pruritus.


ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients: Cetirizine hydrochoride 10 mg

Directions:

Adults and children over 12 years: 1 tablet daily with or without food.

Children 6 to 12 years: Half a tablet twice daily with or without food.

Children under the age of 6 years: Do not use this medicine.

Warnings: You should seek medical advice in relation to medicines and use only as directed by a healthcare professional. Always read the label. If symptoms persist see your healthcare professional. As with other antihistamines, patients should be advised to seek medical advice about the possibility that their urticaria is associated with ingestion of certain foods.

View full details